# SDR DL72S001142

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- Aircraft time: 72,962 hours, 57,530 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Inoperative
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LDFT TANK 2 DUMP VALVE WON''T OPEN.  LIGHT STAYS ON WHEN TRYING TO OPEN.
